# SDR SWIA200211283

- Difficulty date: September 30, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 9,036 hours, 12,637 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639010
- Part serial: F19962
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

EXPERIENCED THREE HOT STARTS ON THE LEFT ENGINE.  FOLLOWED STARTER/GEN DUTY CYCLE LIMITS.  FUEL FLOW PEAKED AT 150 PPH.  REPLACED LEFT ENGINE HMU FUEL CONTROL AND FUEL PUMP IAW 73-22-00 & 73-14-00 .  LEFT ENGINE OPS & LEAK CHECKS GOOD.
